| Catalog Number |
VCPB839D |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 4/3/2026 this report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requestd, the following was obtained: ¿ did this issue contribute to any patient adverse event? --received information as following from sales rep via phone today.Please refer to the event description, other information requested is unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.D4/g4: device is not distributed in the united states, but is similar to device marketed in the usa.Therefore, (01)gtin is not available.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2026 and suture was used.During the operation, when the doctor was suturing the fat layer, the suture fell off and the needle entered the subcutaneous muscle layer.The anesthesiologist was immediately sought under ultrasound guidance to search for it, but it was not found.Immediately switch to using a c-arm machine for fluoroscopy, with the help of the orthopedic duty doctor, accurately locate and finally find the needle.After removal, confirm the integrity of the needle with the circulating nurse and the chief surgeon again, observe the wound healing situation, and count again before continuing the surgery.There were no patient consequences reported.Additional information was requested.